Physicians Care® Ibuprofen (Compare to Advil®)

PhysiciansCare® Ibuprofen; (Compare to Advil®) 200 mg, 50 Packets/Box

Free shipping on PhysiciansCare Ibuprofen Pain Relief Medicine, 200mg. Buy more and save on your order. Easy-to-swallow coated tablets sealed in tamper-evident single-dose packets.
Item # 901-90015
  Model # 90015
$9.99 Box When you buy 3+
Buy more & save!
Qty 1 3
Price $12.99 $9.99
Save 23%

Qty:

Box
Like deals? You'll love it here.
Save up to 30% on all your Safety and First Aid Supplies.
Shop Now

This Item qualifies for FREE Shipping*
Your delivery dates will be verified at checkout.
Delivery Date:
Go
Enter Zip Code Parcel
Product Information
  • 200mg active ingredient Ibuprofen for temporary relief of aches and pains associated with arthritis, menstrual cramps, colds, headache, toothache, muscular and backaches
  • Easy-to-swallow coated tablets sealed in tamper-evident single-dose packets
  • Perfect for office and workplace environments
  • 2 tablets per packet
  • 50 packets per box
Product Reviews